Calendrier

Mai
20
ven
Séminaire Biosticker
Mai 20 @ 10 h 30 min – 12 h 00 min

Orateur : Pierre-Antoine Gourraud (ITUN – Nantes)

Titre : The MS Bioscreen: a UCSF precision medicine platform integrating genomic, clinical and imaging data for Multiple Sclerosis

Résumé : 

Multiple sclerosis (MS) is a chronic, debilitating disease of the central nervous system. MS affects approximately 2,3 million people worldwide and constitutes an example of a multi-factorial, complex condition. An increasingly difficult challenge for clinicians, researchers and patients is to collate and interpret diverse types of clinical and biologic data to track disease progression, forecast outcomes, and inform therapeutic decision-making. We present a precision medicine application developed for multiple sclerosis (MS): the MS BioScreen. This new tool addresses the challenges of dynamic management of a complex chronic disease; the interaction of clinicians and patients with such a tool illustrates the extent to which translational digital medicine – i.e. the application of information technology to medicine—has the potential to radically transform medical practice.

METHODS: The scalability of the data stored on the platform, its very dynamic evolution and diverse nature (clinical and therapeutic data; brain, spinal chord and eye imaging; genetics; biomarkers), as well as the continuous development of our algorithmic core requires a flexible architecture. On the back-end, our infrastructure is cloud-based and includes: a SQL database combined with a custom PACS (MRI imaging) installation; AWS Elastic Computing resources; and HTTP RESTful communications between the different services.

RESULTS: The MSBioscreen front-end is currently an iPad app that gives clinicians access to tailored visualizations of an individual patient’s disease trajectory within an algorithmically-generated reference group, assessing the degree of progression severity in the context of similar patients. We introduce three key evolutionary phases in displaying data to health care providers, patients, and researchers: visualization (accessing data), contextualization (understanding the data), and actionable interpretation (real-time use of the data to assist decision-making).

PERSPECTIVE: This project proposes a tractable road map to address the challenge of integrating health big data into an actionable tool for personalized medicine. Together these form the stepping-stones that are expected to accelerate standardization of data across platforms, promote evidence-based medicine, support shared decision-making, and ultimately lead to improved outcomes.

Mai
25
mer
Préparation école d’été bioinfo
Mai 25 @ 10 h 30 min – 12 h 00 min

Ordre du jour :

  • présentation des étudiants inscrits
  • programme définitif
  • machine virtuelle
  • informations pratiques
Juin
24
ven
groupe de travail Recherche
Juin 24 @ 14 h 00 min – 15 h 00 min
groupe de travail Recherche @ IRCCyN - salle du conseil | Nantes | Pays de la Loire | France

9e réunion

Ordre du jour :

Damien Eveillard nous présentera son article « Plankton networks driving carbon export in the oligotrophic ocean » dont nous pourrons ensuite discuter.

Juin
27
lun
Ecole d’été en bioinformatique 2016
Juin 27 – Juil 8 Journée entière

Objectives

Dealing with big data and big models in biology: current challenges in bioinformatics

 Bioinformatics is an exciting new area of interdisciplinary science. The future of many biological and medical studies promotes smart use of computational tools as an essential knowledge in scientists background. The program developed in this summer school aims at bringing students the ability to conduct ambitious biological studies from big data analysis to extract relevant biomarkers to large scale models engineering in order to enhance biological production. Topics to be covered include different fields of bioinformatics: data processing of genomic data, optimization methods in systems biology, statistics and classification for biomarker extraction, meta-genomics and a few more. Focus is also made on valorization concerns. Workshops and visits of institutes in bioinformatics facilities are of course included.

This program is ideal for those wishing to develop advanced skills in bioinformatics. Prior experience in computer science and computer programming is not required.

This summer school is aimed at undergraduate students from 3th year to Ph.D. in biological sciences / medicine / pharmacy / informatics / engineering or other scientific background.

The course will be entirely taught in English.

More information about this summer school

PROGRAM 2016

Workshops

The program relies on interactive classes and hands-on activities.

Several workshops are organized, among them:

  • Case study and guided exercices on “Computer modeling of living systems”
  • From the raw sequences to the non-synonymous variants : A short exome analysis
  • Analysis of proteomics data

Visits

  • Biopolymers core facility in Nantes
  • Genomics and bioinformatics core facility in Nantes

Sessions:

  • Warm up session : Informatics for beginners (R and Python)
  • Statistics and classification on genomic data
  • Introduction to metabolic networks
  • Acquisition and analysis of proteomics data
  • Next generation sequencing (NGS) in genetics and genomics
  • Environmental Genomics
  • Ontologies and biology databases
  • Bioinformatics and Business companies
  • Association mapping and system genetics : from GWAs to function
  • Optimization methods for bioinformatics

Admission

Criteria

This program is ideal for those wishing to develop advanced skills in bioinformatics. Prior experience in computer science and computer programming is not required.

This summer school is aimed at undergraduate students from 3rd year and graduate students (M. or Ph.D) in biological sciences / medicine / pharmacy / informatics / engineering or other scientific background.

Application & registration procedure

To be considered for admission, you have to submit the application form below.

We will inform you about the current state of the application process quickly.

If you are selected, we will send you the link for registration and payment.

Registration fees

650€ fee until 13 March 2016, 750€ fee after this date.

Fees include tuition, accommodation, lunches, scheduled excursions and extracurricular activities during the course.

The Summer Schools do not cover the costs of passports, visas, health insurance, travel to and from Angers, dinners.

A certificate of attendance and 6 ECTS will be delivered at the end of the courses.

APPLICATION DEADLINE : 15th April 2016

Registration Form

The registration form is available here.

Juin
28
mar
Séminaire Biosticker
Juin 28 @ 10 h 30 min – 12 h 00 min

Orateur invité : Sophia Tsoka (Algorithms and Bioinformatics  group, King’s College – London)

Titre : Bioinformatics of Molecular Networks

Résumé : Insights into the molecular interactions in biochemical pathways is critical in biological discovery, for example in uncovering the design principles of biological organisms or understanding how diseases develop and can be treated. I will discuss recent work in computational genomics where novel data mining protocols for analysis of molecular interactions are developed and involve data integration from various high throughput experiments, mathematical techniques to detect modules in protein networks and data classification strategies. The use of such methods is illustrated in the context of gene expression and microbiome analysis in skin inflammatory disorders and have the potential to enhance understanding of disease mechanisms and host-microbiome interactions.

Orateur local : Carito Guziolowski (MeForBio, IRCCyN)

Oct
13
jeu
Préparation école d’été bioinfo
Oct 13 @ 11 h 00 min – 12 h 00 min

Ordre du jour :

  • bilan de l’édition 2016,
  • discussion sur l’édition 2017.
Oct
17
lun
petit déj’ de la bioinfo
Oct 17 @ 9 h 30 min – 11 h 30 min
petit déj' de la bioinfo @ LINA - salle A-B-C (RdC bâtiment 34) | Nantes | Pays de la Loire | France

Échanges autour de Snakemake avec la présentation de Yohann Lelièvre.

Oct
20
jeu
groupe de travail Recherche
Oct 20 @ 14 h 00 min – 16 h 00 min
groupe de travail Recherche @ LINA - salle 105 (1er étage) | Nantes | Pays de la Loire | France

10e réunion

Ordre du jour :

Marko Budinich, doctorant GRIOTE encadré par Jérémie Bourdon, Damien Eveillard (LINA) et Bruno Saint Jean (PBA), nous présentera ses travaux de thèse en cours : « Metabolic Modeling of Microbial Ecosystems ».
Cette présentation sera suivie d’une discussion scientifique.

Nov
4
ven
Séminaire Biosticker
Nov 4 @ 11 h 00 min – 12 h 30 min

Orateur invité : Jean-Luc Jung (BioGeMME, Université de Bretagne Occidentale, Brest)

Titre : Biodiversité des mammifères marins et écologie moléculaire : outils d’analyse des polymorphismes de l’ADN

Résumé : La biodiversité des mammifères marins reste encore largement à étudier. Définition de nouvelles espèces, extension d’aires de répartition connues, identification et explication de l’existence de groupes au sein des espèces sont autant de sujets d’étude pour les écologistes moléculaires.

Au laboratoire BioGeMME de l’Université de Brest, nous mettons en oeuvre des outils d’analyse de polymorphismes de l’ADN au sein des populations naturelles pour décrypter des cas complexes. En termes de biodiversité spécifiques, la démarche du code barre ADN (« DNA barcoding ») qui s’appuie sur une base de données de plus en plus étendue (http://www.boldsystems.org/) permet, avec de très bons taux de succès, de définir l’espèce dont provient un échantillon animal. De manière innovante, nous l’avons appliquée aux mammifères marins, ce qui nous a permis de dresser des catalogues d’espèces, et a apporté quelques résultats spectaculaires (caractérisation par un consortium international d’une espèce cryptique de baleine à bec dans le Pacifique Nord et découverte en Mauritanie du rorqual le moins connu, Balaenoptera omurai).

Nous étudions aussi les baleines à bosse, à Madagascar, en mer de Béring et autour de l’archipel de Saint-Pierre-et-Miquelon. Cette espèce montre des structurations génétiques très fortes. Les corrélations entre comportement et génétique sont particulièrement intéressantes à décrypter. Les liens, et surtout les différences, entre cette diversité et les groupes définis par la commission baleinière internationale sont aussi un sujet de réflexion actuel.

Les outils d’analyse sont basés sur les principes de la génétique des populations. Leur mise en oeuvre et le type de résultats qu’ils permettent d’obtenir dans notre cas d’étude seront décrits.

Orateur local : Stéphane Téletchéa (Team Protein Design In Silico – UFIP, Université de Nantes)

Fév
2
jeu
Colloque GRIOTE
Fév 2 Journée entière

Programme :

  • 09h00 : Accueil – café (30 min)
  • 09h30 : Bilan du projet (30 min)
  • 10h00 : Présentations flash de doctorants (45 min)
    • 10h00 : Nicolas Daccord (15 min)
    • 10h15 : Matthieu David (15 min)
    • 10h30 : Joanna Giemza (15 min)
  • 10h45 : Pause (30 min)
  • 11h15 : Présentations flash de doctorants (1 h 15 min)
    • 11h15 : Arthur Chambon (15 min)
    • 11h30 : Bertrand Miannay (15 min)
    • 11h45 : Clément Niel (15 min)
    • 12h00 : Marko Budinich (15 min)
    • 12h15 : Marc Legeay (15 min)
  • 12h30 : Déjeuner – cocktail (1 h 30 min)
  • 14h00 : Dynamique de la bioinformatique en Pays de la Loire (1 h 30 min)
    • Formation
    • Infrastructures
    • Recherche / innovation
  • 15h30 : Pause (30 min)
  • 16h00 : Perspectives après GRIOTE (1 h)

Groupement de Recherche en Intégration de données Omics à Très grande Echelle